# SDR C2XA10SH351

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 24,863 hours, 23,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK CENTER OMEGA BEAM L-FLANGE AT FR 44 HAS CORROSION (LEVEL 2 LOCAL) TO CARBON CROSS MEMBER.  MAINTENANCE PERFORMED REPAIR ON CENTER OMEGA BEAM L-FLANGE AT FRM 44 IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
